Some New Families of Generalized Euler and Genocchi Polynomials

Choudhary, Sangeeta, Garg, Mridula, Srivastava, H. M. . Taiwanese Journal of Mathematics 2011. 15 (1) :283-305

Locate this article in:

Bibtex

@article{CIS-483291,
  Author = {Choudhary, Sangeeta and Garg, Mridula and Srivastava, H. M.},
  Title = {Some New Families of Generalized Euler and Genocchi Polynomials},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {15},
  Number = {1},
  Year = {2011},
  Pages = {283--305},
  Keywords = {}
}

Similar articles